# SDR MDR03021

- Difficulty date: November 20, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N173AC
- Make and model: Skrsky S64E
- Aircraft serial: 64015
- Engine: Pwa JFTD12A4A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: 6535807053046
- Condition: Cracked
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TGB CENTER HOUSING WAS FOUND CRACKED WHILE INSTALLED ON AIRCRAFT.  IT WAS REMOVED PREMATURELY, HAVING TSO 89.0 HOURS.  THE SHOP DETECTED THE CRACK VISUALLY.  THE CRACK BEGAN AT THE SECOND ROSAN STUD, CLOCKWISE FROM THE ROSAN SEAT PAD LOCATED 34 DEGREES FROM CENTERLINE OF INPUT BORE.  THE CRACK EXTENDS RADIALLY THROUGH 3/8-16 NC TAPPED BORE THROUGH WEB STOPPING AFTER TRAVELING APPROXIMATELY 3.750 INCHES.
